# SDR HNAA2013081200459

- Difficulty date: August 12, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 60,047 hours, 66,836 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7827906
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN COCKPIT WITH BLEEDS ON AND POWER AT FLIGHT IDLE.  NO ODOR WITH BLEEDS OFF.  R & R ACM IAW MM 21-50-11.  OPS CHECKED GOOD.
